# SDR FDEA201601310406

- Difficulty date: January 31, 2016
- Submitted: February 1, 2016
- Operation: Air carrier
- Aircraft: N593FE
- Make and model: Doug MD-11F
- Aircraft serial: 48551
- Aircraft time: 73,302 hours, 15,243 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Door
- Part number: ARB7573502
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HFEC INSPECTION , TWO EACH CRACKS FOUND PROPAGATE FROM THE FWD INBD CORNER OF RT SLAT ACTUATOR.  REPAIRED IAW SRM 57-40-01-2R FIG 201 REPAIR 17.  REPAIR CLASSIFIED AS MAJOR IAW GMM 6-2-100.
